# SDR AALA20161130009

- Difficulty date: November 27, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 11,467 hours, 4,562 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Part number: MODREF572093
- Condition: Misaligned
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L1 DOOR EVACUATION SLIDE GIRT BAR/PACK NOT OPERATING PROPERLY DUE TO MISALIGNMENT OF DOOR LINING.  SECURED DOOR LINING IAW AMM 52-11-31.  OPERATIONAL CHECK GOOD.
